MAUDE Adverse Event Report: A E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES; ELECTRODE, PACEMAKER, TEMPORARY

A E MEDICAL CORPORATION MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES; ELECTRODE, PACEMAKER, TEMPORARY
Model Number VE60WW
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
On routine radiograph, a temporary epicardial pacing wire was found to be fractured.Temporary cardiac pacing following cardiac surgery.

Brand Name
MYO/WIRE ULTRA-THIN TEMPORARY PACING WIRES
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
A E MEDICAL CORPORATION
5206 asbury road
farmingdale NJ 07727
MDR Report Key9852885
Report Number9852885
Device Sequence Number2786986
Product Code LDF
UDI-Device Identifier08718627411711
UDI-Public(01)08718627411711
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2020
Report Date (Section F) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVE60WW
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/19/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/10/2020